# SDR SWAA052214

- Difficulty date: July 27, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 56,560 hours, 47,062 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543130
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, LOUD SQUEAL IN COCKPIT COMING FROM R1 WINDOW.  RETORQUED COCKPIT R1 WINDOW PER MM.
